# SDR IPXA2016090407805

- Difficulty date: August 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT FUSELAGE SKIN BETWEEN STA 1986-2163, LT-10R TO LT-13R IS CORRODED.  REPAIRED CORRODED FUSELAGE SKIN AT STA 1986-2163 BETWEEN L-1OR TO L-13R IAW EA 011-5330-01-A6417, REV I/R AND EO MD11-5330-61765-A.
